# SDR QXEA2021122000557

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 46,622 hours, 49,450 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN GEAR DOOR FAILED TO RETRACT. ACCOMPLISHED ALTERNATE GEAR EXTENSION. REMOVED FROM SERVICE. PSEU SHOWS NO RELATED FAULTS. PERFORMED FIM TASK 32-00-00-810-823 STEPS 1 THRU 5A (3)(A). NO DISCREPANCY. ( #1 MLG DOOR SSV COIL RESISTANCE VALUE = 20 OHM, WITHIN LIMIT. REF AMM 32-31-41-760-801.) PERFORMED OPERATIONAL TEST OF MLG EXTENSION & RETRACTION IAW AMM TASK 32-31-00-710-801 ( 10 RETRACT & EXTEND CYCLES ) NO DISCREPANCY. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
